# SDR 99ZZZX3606

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32WW
- Make and model: Piper PA-23-250
- Aircraft serial: 278054036
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1607000
- Condition: Corroded
- Location: Rudder
- Part time: 4,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUSTY TUBE ASSEMBLY (RUDDER TORQUE).  WHEN REMOVED FROM TAIL, TOP OF TUBE ASSY WAS ALSO RUSTY.  HIDDEN CORROSION THAT COULD NOT BE SEEN DURING INSPECTION.
